# SDR SWIA2014062338280

- Difficulty date: June 5, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 33,369 hours, 30,078 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Corroded
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, LBL 9 BULKHEAD FITTING HAS CORROSION.  R & R FITTING IAW SRM.
